# SDR CALA2017121604478

- Difficulty date: December 16, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 45,562 hours, 15,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Worn
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN LETTERING COMING OFF 1L DOOR/CLOSET REPLACED EMERG EXIT SIGN LETTERING COVER AT 1L. OK TO CONTINUE
